MathSciNet Relay Station
MathSciNet bibliographic data
MR2644926 (2011d:11105) 11F33 (11F41 11G18 14G35)
Sasaki, Shu Analytic continuation of overconvergent Hilbert eigenforms in the totally split case. Compos. Math. 146 (2010), no. 3, 541–560.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement